# SDR DL757081585

- Difficulty date: November 18, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 54,576 hours, 25,165 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480119
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE SUPERTUG WAS TOWING A/T AND AMT WAS RIDING BRAKES L1 COCKPIT WINDOW SUDDENLY CRACKED FROM TOP TO BOTTOM.  THERE WAS NO DEFINITE CAUSE.  THERE WAS SOME DELAMINATION NEAR THE POINT THE CRACK STARTED.
